The μ-invariant of Seifert fibered homology spheres and the Dirac operator

Daniel Ruberman, Nikolai Saveliev

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We derive a formula for the μ̄-invariant of a Seifert fibered homology sphere in terms of the η-invariant of its Dirac operator. As a consequence, we obtain a vanishing result for the index of certain Dirac operators on plumbed 4-manifolds bounding such spheres.

Original languageEnglish (US)
Pages (from-to)93-101
Number of pages9
JournalGeometriae Dedicata
Volume154
Issue number1
DOIs
StatePublished - Oct 2011

Keywords

  • Dirac operator
  • Seiberg-Witten equations
  • Seifert fibered homology sphere
  • η-invariant
  • μ̄-invariant

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'The μ-invariant of Seifert fibered homology spheres and the Dirac operator'. Together they form a unique fingerprint.

Cite this